# SDR SWAA2021060167844

- Difficulty date: April 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Nut Plate
- Condition: Broken
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN SKIN NUT PLATES BETWEEN BST 680 TO BST 696 AND BETWEEN STR 1 TO STR 2R AT UPPER FUSELAGE (2 EA) / PERFORMED REPAIR ON SKIN NUTPLATES BETWEEN BST 680 TO BST 696 AND BETWEEN STR 1 T OSTR 2R AT UPPER FUSELAGE IAW B737-700 53-40-01-2R-1 REPAIR 1. MATERIAL USED ALLUMINUM SHEET PN:2024T3.040' PO: 2021 129458
